EconPapers    
Economics at your fingertips  
 

Asymptotics of minimax stochastic programs

Alexander Shapiro ()

Statistics & Probability Letters, 2008, vol. 78, issue 2, 150-157

Abstract: We discuss in this paper asymptotics of the sample average approximation (SAA) of the optimal value of a minimax stochastic programming problem. The main tool of our analysis is a specific version of the infinite dimensional delta method. As an example, we discuss asymptotics of SAA of risk averse stochastic programs involving the absolute semideviation risk measure. Finally, we briefly discuss exponential rates of convergence of the optimal value of SAA problems.

Keywords: Sample; average; approximation; Infinite; dimensional; delta; method; Functional; central; limit; theorem; Minimax; stochastic; programming; Absolute; semideviation; risk; measure; Exponential; rate; of; convergence (search for similar items in EconPapers)
Date: 2008
References: View complete reference list from CitEc
Citations: View citations in EconPapers (5) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(07)00206-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:78:y:2008:i:2:p:150-157

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul

More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-12-04
Handle: RePEc:eee:stapro:v:78:y:2008:i:2:p:150-157